Advanced Search
Article Contents
Article Contents

Existence of uncountably many asymptotically constant solutions to discrete nonlinear three-dimensional system with $p$-Laplacian

  • * Corresponding author: Piotr Hachuła

    * Corresponding author: Piotr Hachuła 
Abstract Full Text(HTML) Related Papers Cited by
  • This work is devoted to the study of the existence of uncountably many asymptotically constant solutions to discrete nonlinear three-dimensional system with p-Laplacian.

    Mathematics Subject Classification: 39A12, 39A22.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   R. Agarwal , K. Perera  and  D. O'Regan , Multiple positive solutions of singular discrete p-Laplacian problems via variational methods, Adv. Difference Equ., 2005 (2005) , 93-99. 
      G. Bisci  and  D. Repovš , Existence of solutions for $p$-{L}aplacian discrete equations, Appl. Math. Comput., 242 (2014) , 454-461.  doi: 10.1016/j.amc.2014.05.118.
      A. Burton, Stability by Fixed Point Theory for Functional Differential Equations Dover Publications, Inc., Mineola, NY, 2006.
      A. Cabada , Extremal solutions for the difference ϕ-laplacian problem with nonlinear functional boundary conditions, Comput. Math. Appl., 42 (2001) , 593-601.  doi: 10.1016/S0898-1221(01)00179-1.
      A. Cabada  and  V. Otero-Espinar , Existence and comparison results for difference ϕ-Laplacian boundary value problems with lower and upper solutions in reverse order, J. Math. Anal. Appl., 267 (2002) , 501-521.  doi: 10.1006/jmaa.2001.7783.
      M. Cecchi , Z. Došlá  and  M. Marini , Intermediate solutions for nonlinear difference equations with p-Laplacian, Adv. Stud. Pure Math., 53 (2009) , 33-40. 
      C. Costara and D. Popa, Exercises in Functional Analysis Kluwer Academic Publisher Group, Dordrecht, 2003. doi: 10.1007/978-94-017-0223-2.
      Z. He , On the existence of positive solutions of $p$-{L}aplacian difference equations, J. Comput. Appl. Math., 161 (2003) , 193-201.  doi: 10.1016/j.cam.2003.08.004.
      E. Lee  and  Y. Lee , A result on three solutions theorem and its application to p-Laplacian systems with singular weights, Boundary Value Problems, 2012 (2012) , 20pp.  doi: 10.1186/1687-2770-2012-63.
      M. Migda , E. Schmeidel  and  M. Zdanowicz , Existence of nonoscillatory solutions for system of neutral difference equations, Appl. Anal. Discrete Math., 9 (2015) , 271-284.  doi: 10.2298/AADM150811016M.
      E. Schmeidel , Boundedness of solutions of nonlinear three-dimensional difference systems with delays, Fasc. Math., 44 (2010) , 107-113. 
      E. Schmeidel , Oscillation of nonlinear three-dimensional difference systems with delays, Math. Bohem., 135 (2010) , 163-170. 
      E. Schmeidel , Properties of solutions of system of difference equations with neutral term, Funct. Differ. Equ., 18 (2011) , 293-302. 
      E. Thandapani  and  B. Ponnammal , Oscillatory properties of solutions of three dimensional difference systems, Math. Comput. Modelling, 42 (2005) , 641-650.  doi: 10.1016/j.mcm.2004.04.010.
  • 加载中

Article Metrics

HTML views(381) PDF downloads(143) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint